BROWSE

Related Scientist

Aleksandrov, Alexander's photo.

Aleksandrov, Alexander
기하학 수리물리 연구단
more info

ITEM VIEW & DOWNLOAD

KP integrability of triple Hodge integrals. II. Generalized Kontsevich matrix model

Cited 0 time in webofscience Cited 0 time in scopus
54 Viewed 0 Downloaded
Title
KP integrability of triple Hodge integrals. II. Generalized Kontsevich matrix model
Author(s)
Alexander Alexandrov
Publication Date
2021-03
Journal
ANALYSIS AND MATHEMATICAL PHYSICS, v.11, no.1, pp.1 - 24
Publisher
SPRINGER BASEL AG
Abstract
In this paper we introduce a new family of the KP tau-functions. This family can be described by a deformation of the generalized Kontsevich matrix model. We prove that the simplest representative of this family describes a generating function of the cubic Hodge integrals satisfying the Calabi-Yau condition, and claim that the whole family describes its generalization for the higher spin cases. To investigate this family we construct a new description of the Sato Grassmannian in terms of a canonical pair of the Kac-Schwarz operators.
URI
https://pr.ibs.re.kr/handle/8788114/9243
DOI
10.1007/s13324-020-00451-7
ISSN
1664-2368
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse